Discontinuous quasilinear elliptic problems at resonance

Volume 78 / 1998

Nikolaos Kourogenis, Nikolaos Papageorgiou Colloquium Mathematicum 78 (1998), 213-223 DOI: 10.4064/cm-78-2-213-223


In this paper we study a quasilinear resonant problem with discontinuous right hand side. To develop an existence theory we pass to a multivalued version of the problem, by filling in the gaps at the discontinuity points. We prove the existence of a nontrivial solution using a variational approach based on the critical point theory of nonsmooth locally Lipschitz functionals.


  • Nikolaos Kourogenis
  • Nikolaos Papageorgiou

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image